Skip to main content

Topological Krull dimension

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.


In this paper, we introduce a topological analog of Krull dimension. We are interested in particular properties of rings and modules having topological Krull dimension. The topological Baer radical of a PI-ring possessing a module with topological Krull dimension will be investigated.

This is a preview of subscription content, access via your institution.


  1. 1.

    V. Arnautov, S. Glavatsky, and A. Mikhalev, Introduction to Topological Rings and Modules, Marcel Dekker, New York (1996).

    Google Scholar 

  2. 2.

    L. Chambless, “N-dimension and N-critical modules. Application to Artinian modules,” Comm. Algebra, 8, No. 16, 1561–1592 (1980).

    MATH  MathSciNet  Google Scholar 

  3. 3.

    G. Dieudonné, Foundations of Modern Analysis, Academic Press (1960).

  4. 4.

    R. Gordon and J. C. Robson, “Krull dimension,” Mem. Amer. Math. Soc., 133, 1–78 (1973).

    MathSciNet  Google Scholar 

  5. 5.

    B. Lemonnier, “Déviation des ensembles et groupes abeliens totalement ordonnés,” Bull. Sci. Math. (2), 96, 289–303 (1972).

    MATH  MathSciNet  Google Scholar 

  6. 6.

    T. H. Lenagan, “The nil radical of a ring with Krull dimension,” Bull. London Math. Soc., 5, No. 3, 307–311 (1973).

    MATH  MathSciNet  Google Scholar 

  7. 7.

    T. H. Lenagan, “Reduced rank in rings with Krull dimension,” in: Ring theory, Proc. 1978 Antwerp Conf., Lect. Notes Pure Appl. Math., Vol. 51 (1979), pp. 123–131.

  8. 8.

    V. T. Markov, “Faithful Noetherian modules over PI-rings,” in: Abelian Groups and Modules [in Russian], 8, Tomsk (1989), pp. 97–103.

    Google Scholar 

  9. 9.

    V. T. Markov, “On PI-rings having a faithful module with Krull dimension,” Fund. Prikl. Mat., 1, No. 2, 557–559 (1995).

    MATH  Google Scholar 

  10. 10.

    R. Rentschler and P. Gabriel, “Sur la dimension des anneaux et ensembles ordonnés,” C. R. Acad. Sci. Paris, 265, 712–715 (1967).

    MATH  MathSciNet  Google Scholar 

  11. 11.

    W. Rudin, Functional Analysis, McGraw-Hill (1973).

  12. 12.

    V. V. Tenzina, “Some properties of topological rings and modules with topological Krull dimension,” in: International Algebraic Conference on the Occasion of the 250th Anniversary of Moscow State University and the 75th Anniversary of the Department of Algebra (Moscow, May 26–June 2, 2004), Abstracts, pp. 123–125.

Download references

Author information



Additional information


Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 10, No. 3, pp. 215–230, 2004.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tenzina, V.V. Topological Krull dimension. J Math Sci 139, 6803–6813 (2006).

Download citation


  • Natural Number
  • Topological Space
  • Discrete Case
  • Topological Ring
  • Topological Module